MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D012
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was dead.Boston scientific technical services (ts) referred to the attending physician to clarify the meaning of device being dead.This device was surgically explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.This supplemental correction report was created to capture the additional information received which indicated that the device was at elective replacement indicator (eri) which was referred to as device dead by the clinic.This observation no longer meets the definition of malfunction as it was confirmed that the device was operating normally.Amending mdr decision to mdr=no report.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was dead.Boston scientific technical services (ts) referred to the attending physician to clarify the meaning of device being dead.This device was surgically explanted and replaced.No additional adverse patient effects were reported.Additional information received indicated that the icd device was found to be at elective replacement indicator (eri).The field representative explained that most likely when eri was discovered in clinic the staff referred to the device as dead.Generator change was completed with no adverse patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.Detailed analysis did not confirm the reported allegation.Having met the engineering longevity prediction, automatically and functionally passed all returned product testing, and with no further information to indicate a product performance issue.This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.This supplemental correction report was created to capture the additional information received which indicated that the device was at elective replacement indicator (eri) which was referred to as device dead by the clinic.This observation no longer meets the definition of malfunction as it was confirmed that the device was operating normally.Amending mdr decision to mdr=no report.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16386626
Report Number2124215-2023-07116
Device Sequence Number5514744
Product Code LWS
UDI-Device Identifier00802526533822
UDI-Public00802526533822
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2017
Device Model NumberD012
Device Catalogue NumberD012
Device Lot Number107093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer02/17/2023
01/08/2025
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date02/20/2023
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale